# SDR SWAA2022030703971

- Difficulty date: April 8, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N7818L
- Make and model: Boeing 737-76N
- Aircraft serial: 28609
- Aircraft time: 58,152 hours, 34,351 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TE HAS FITTING CRACKED IN FIXED TRAILING EDGE FLAP WELL; APPROXIMATE WS 278 LEFT / REMOVED AND REPLACED FITTING PER SRM 51-40-02.
